MathSciNet Relay Station
MathSciNet bibliographic data
MR1105623 17B55
Carles, Roger Déformations et éléments nilpotents dans les schémas définis par les identités de Jacobi. (French) [Deformations and nilpotent elements in schemes defined by the Jacobi identities] C. R. Acad. Sci. Paris Sér. I Math. 312 (1991), no. 9, 671–674.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement